# SDR REXA2017040100422

- Difficulty date: April 1, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 23,071 hours, 15,058 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STEERING INOPERATIVE CAUTION MESSAGE ILLUMINATED AFTER TAKEOFF. RAN QRH.  CAUTION STILL ILLUMINATED.  AFTER LANDING, FOLLOWED A RESET PROCEDURE 4.   RESET SUCCESSFUL.
